# SDR GAIA02048OP

- Difficulty date: April 30, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000077
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTING OVER THE LEFT NUMBER 1 DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE UNSERVICEABLE LIGHT ASSEMBLY.  OPERATIONAL CHECK PERFORMED OKAY.  AIRCRAFT WAS RETURNED TOO SERVICE.
